Since last april I have had a violent pulse which I can feel throughout my body and many many times for 6-15 rapid pulses in one to up to 4 specific areas at a time in my body. The inside (back part behind teeth) of my gums has been white for maybe like 4 months or more. The area where the last molar on each side is white and the gum back there has a gap bewteen the farthest edge of last molar and gums. I have little white patches or dots which appear and disappear and reappear constantly. and each side where the molars are behind the molars has a white piece of skin. Also my throat behind my tongue on both sides is all white. I also have a purple thing about 1 inch long at the back of my tonsils on the right side, and the tonsils are whitish with a small purple dot and the back of my throat, the oropharynx, has some nodule looking thing but no discoloration.
I have severly a dry mouth and regularly need to drink about 2 of the very very large water bottles a day or more. I also have whitish looking areas in roof of mouth. I have had recent tests for white, red blood cell tests, hepatitis, herpes, and every other STD test, Cd4, HIV (multiple times every 3 months for the last 2 years). I recently had a catscan of my neck. I have had 4 ekgs, and saw a cardiologist and had all kinds of sonogram tests, all show nothing wrong. I went to 3 different infectious disease doctors, and an ENT 3 times. No doctor can tell me anything. Every test is negative. I noticed a small whitish thing on the right side of my tongue for the first time in February 1 year ago. It comes and goes now, and slowly is larger but only one side of tongue and thin like like, just started to move onto top right side of tongue close to side.
At this point, I would be get a positive test for something to be able to start treatment before I lose my mind. Please help. THanks.:(:(:(:(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?